For starters: You don't need to lose weight. Four pounds is a negligible difference. Most of us are going to fluctuate that much just through occasional water retention, time of the month, etc.
You need to be eating more than 1200. 1200 is for short, tiny, sedentary, women, and you're not short. Be careful saying you "had" an eating disorder--"had" an eating disorder but still focusing on weight is a slippery slope.
Seconded. Raise it to 2,200 calories.
Obviously what you are doing is not working, so try to change things up. If you are eating a lot of processed carbs, try eating a lot more protein.
IF you eat six times a day try eating only in a 8 hour window.
What kind of exercise are you doing? if it's 30 minutes of cardio try 60 minutes of weight training. smashley23 is dead on... lift heavy things...
Make sure you are getting lots of sleep and try to do things to reduce stress.
If you are really trying to lose weight, upping your calories probably won't help, so be careful and do it slowly and check progress.
Main point, you need to change something. Change your macros, meal timing, get enough sleep, reduce stress, try some different exercise and find something that works.
DON'T LET ANYONE DETER YOU FROM YOUR GOALS!
Four pounds CAN be a SIGNIFICANT difference especially at your weight. that about a 3% change, and if it's actual fat loss and not "weight loss" you will look noticeably different.
If i were you I'd eat in a 8 hour window, lift hevythings three times a week, only eat carbs before and after the workouts, rest on other days (maybe a brisk walk) and see if that changes anything.
At your weight YES. On heavy people the fat loss will more than compensate for muscle / muscle weight gain caused by exercising. At 122 lbs you have very little fat to lose. As you start to exercise regularly your muscles store energy and water in the muscle cells. This causes weight gain without even actually increasing muscle.
Keep with the exercise. preferably more weight than cardio n you should look a lot better even if you don't lose any more fat. I doubt you have much n the body likes to maintain some.
.......and you really should not be eating so little. From what you say your ed was overeating now you may end up at the other end of the spectrum. Carefull about compulsive obssesive behaviour.
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.